advertisement
Question
Posted by: Lala | 2011-11-24

Voorbehoed Inspuiting

Hi Dr

Ek is 43 en sedert 2002 op Nur Isterate 2 mnd inspuiting. Ek moet my volgende een kry teen 2 Desember. Het die afgelope paar dae bruinerige afskeiding en vandag begin menstrueer. Dit is die eerste keer wat dit gebeur sedert ek op die inspuiting is. Hoekom gebeur dit?

Baie dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lala

Nur Isterate onderdruk die normale hormonale proses en na langdurige gebruik raak die endometrium van die uterus atrofies (dun) en gevolglik kan daar "deurbraak bloeding" voorkom. Konsulteer 'n dokter vir 'n pelviese sonar en moontlike estrogeen aanvullings.

Groete





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement